MathSciNet Relay Station
MathSciNet bibliographic data
MR2406699 (2009b:34079) 34B18 (34B10 45M20)
Webb, J. R. L.; Infante, Gennaro; Franco, Daniel Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008), no. 2, 427–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement